# SDR AALA201612139007

- Difficulty date: December 11, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N521UW
- Make and model: Airbus A321-231
- Aircraft serial: 3944
- Aircraft time: 27,524 hours, 9,743 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361101300000
- Condition: Damaged
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD GALLEY FLOOR PANEL 222EF REPORTED TO HAVE A SOFT SPOT.   MAINTENANCE REPAIRED THE FLOOR PANEL IAW SRM 53-12-00 AND EA 265984.
